MathSciNet Relay Station
MathSciNet bibliographic data
MR1808080 (2002b:06003) 06A07 (05A99 06A06 52B05)
Bayer, Margaret M.; Hetyei, Gábor Flag vectors of Eulerian partially ordered sets. European J. Combin. 22 (2001), no. 1, 5–26.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement